# SDR AALA202311240216

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,765 hours, 12,146 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK PUMP 2 FAULT. NO FUEL IN CENTER TANK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
